Hi Norco addict. I was on 50mgs fentenyl and 25-40 5 mgs oxys a day, maybe even more. I'm on day 5 the sleep thing is what seems to last the longest in me at least. I haven't slept at all, but last night I laid down in the tub w epson salts and some soothing bubble bath. Drank camamille tea and laid in bed ready to thrash all night long and I actually fell asleep! Maybe my body couldn't take it anymore. The diarhea doesn't last to long. I took like 4 imodium at a crack and that seemed to stop it pretty good, just remember to drink lots of water.
Good luck with your journey and God Bless
Welcome Norco-I was taking alittle bit more then you 5-6 or 7 5/500 vics a day-a lower dose. I tappered for over a month dropping 2 pills every 2 weeks so when I did ct it was from 2 after having that dose for 2 weeks. I was pretty luck with withdrawals- the worst really being just the first 3 days.The hardest was the sleeping , I was taking a pretty good shoot of Nyquil right before bed and I was able to get about 6 hrs a night. I havent had to use any after day 5.The anxiety really hit me on day 4 and made it hard to do anything. I came clean to my reg doc and got a RX for prozac and xantax for the anxiety nd it has made a big difference.It will a few days, eveyone is differrent with how long but it seems like day 4 is good turning point.Best of luck
hi, its good you want to get clean from these meds,so you are tapering them, and in withdrawal, it might be an idea to stop now, your already withdrawing from them, and it can just drag it out, there are things to help , do make sure you drink plenty of fluids, thats important, take some imodium for stomache problems and diarreah, get some valerian root to help you relax, and some melatonin, to help with sleep, although this does seem to be the last to return to normal, light exercise and hot baths also help, the physical symptoms usually start to get better, about 5/6 days in, i wish you well, god bless, sudie
i follow Sudie's recommendation. Just quit taking any more pills. You are on such a low dose they aren't helping you really at all and you are already withdrawing so no sense in prolonging it by trying to take even one. 5-6 days tops, and maybe less.. i found physical mostly done day 3/4 and i was on massive amounts of 10 mg Norcos... but everyone's body adapts to whatever amount they are taking so you will still get the classic w/d symptoms as you are starting to experience.. Just remember that the physical is the "easy" part, the mental part is what is most important so you don't slip back into taking them. Counseling, 12-step meetings, whatever - aftercare as we call it is the most important part so you stay clean.
you're doing great, hang in there and stay positive.
Thank you for all your information. I'm going to not take anything today and I only got about 5 hours of bad sleep. But here goes. Thank you all again for your support.
I tapered to the withdrawls lasted the week I lowered the amount of pills and about 3 to 4 days of light withdrawls. Everyone is different so it may take less or more time. Good luck to you and you will feel better in time!